# SDR UIEA200900007

- Difficulty date: January 10, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 41,937 hours, 6,366 cycles
- Engine: Ge CF680C2B2
- Engine time: 24,900 hours, 5,207 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B5F
- Part serial: 704718
- Condition: Seized
- Location: Nr 2
- Part time: 24,900 hours, 5,207 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE 2 FAILED IN FLIGHT. AUTO SHUTDOWN, UNABLE TO AIR START ENG. FLIGHT LEVEL 380. NORMAL FLUID QUANTITIES AND ENGINE INDICATIONS AT THE TIME JUST BEFORE SHUTDOWN.  MASTER CHIP DETECTOR FOUND CLEAN. FOUND ENGINE WOULD NOT TURN. REMOVED AND REPLACE ENGINE.
